# SDR 99ZZZM267

- Difficulty date: February 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N768AT
- Make and model: Boeing 727227
- Aircraft serial: 21996
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 97907821
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENGINE START VALVE OPEN LIGHT ILLUMINATED DURING CLIMB-OUT.  COMPLIED WITH ABNORMAL PROCEDURE AND SHUTDOWN ENGINE.  DIVERTED TO ORD.  REPLACED THE NR 2 ENGINE START VALVE, OPS CHECK SATISFACTORY.  (M)
